Erratum to: Commentary for “On planarity of compact, locally connected, metric spaces”

The Original Article was published on 01 May 2011

References

  1. [1]

    M. J. Chávez, T. Fernández-Bayort, A. Quintero, and M. T. Villar: On the topology of locally 2-connected Peano continua, Rocky Mountain J. Math. 42 (2012), 499–526.

    Article  MATH  MathSciNet  Google Scholar 

  2. [2]

    S. Claytor: Topological immersion of Peanian continua in a spherical surface, Ann. Math. 35 (1934), 809–835.

    Article  MathSciNet  Google Scholar 

  3. [3]

    S. Claytor: Peanian continua not embeddable in a spherical surface, Ann. Math. 38 (1937), 631–646.

    Article  MathSciNet  Google Scholar 

  4. [4]

    E. S. Moise: Remarks on the Claytor imbedding theorem, Duke Math. J. 19 (1952), 199–202.

    Article  MATH  MathSciNet  Google Scholar 

  5. [5]

    R. B. Richter, B. Rooney, and C. Thomassen: On planarity of compact, locally connected, metric spaces, Combinatorica 31 (2011), 365–376.

    Article  MATH  MathSciNet  Google Scholar 

  6. [6]

    C. Thomassen: The locally connected compact metric spaces embeddable in the plane, Combinatorica 24 (2004), 699–718.

    Article  MATH  MathSciNet  Google Scholar 

  7. [7]

    C. Thomassen: Classiffication of locally 2-connected compact metric spaces, Combinatorica 25 (2005), 85–103.

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Carsten Thomassen.

Additional information

The original online version for this chapter can be found at http://dx.doi.org/10.1007/s00493-011-2563-1

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Richter, R.B., Rooney, B. & Thomassen, C. Erratum to: Commentary for “On planarity of compact, locally connected, metric spaces”. Combinatorica 34, 253–254 (2014). https://doi.org/10.1007/s00493-014-2967-9

Download citation

Mathematics Subject Classiffication (2000)

  • 05D10
  • 05C63
  • 54E35